# SDR AALA971061

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON STR 27L, STA 720F.  REPLACED CORRODED STRINGER AT 720F PER SRM 53-10-3.  TST:  66,102.09 HOURS.  CYCLES, 43,435.  (X)
